# SDR FDEA201107182813

- Difficulty date: July 18, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 42,964 hours, 28,450 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 440 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT HOLE ON MCD SURROUND DOUBLE BESIDE BLIND FASTENER STA 440, STR 23L.  REPAIRED IAW EA 7-5330-136786.
